Starting Lithium

October 29, 2009

The initial symptoms of Lithium are comparable to those of Depakote — with the big caveat that YOUR MILEAGE MAY VARY.

I’m feeling shaky and jittery and electrified as though I’m manic, but I’m pretty sure that it’s the Lithium.  The brain fog of my depression the last week seems intensified.  I’m also sleepy all the time, but that may be in large part to the Seroquel I’m taking to calm down the jitters.  My focus at work is shot to hell.  Hopefully next week will be better!

All this is affecting my work performance — I need to tell my new boss about my illness soon before she questions my dedication or judgment.  More to come on “coming out” about bipolar in the workplace.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: